A member asked:

Cramps in lower abdomen for a week. just finished menses. nausea, bloatedness + bad headache too. i'm on aspirin. normal ovulation cramps??

A doctor has provided 1 answer
Dr. James Rochester answered

Specializes in Family Medicine

if you just finished your menses, too soon for ovulation cramps or what we call mittelschmerz. If any nausea, vomiting, diarrhea, constipation, pain with urination, fevers or foul vaginal discharge, see your doctor soon as possible.If any vaginal bleeding, recommend you stop the aspirin and try a different anti-inflammatory such as ibuprofen for the cramping.

Answered May 30, 2016

3.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...